# SDR 061371

- Difficulty date: June 13, 2007
- Submitted: June 13, 2007
- Operation: General aviation
- Aircraft: N800RC
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258660
- Aircraft time: 1,889 hours, 1,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Part number: NTE5916
- Condition: Overheated
- Location: Lights
- Part time: 745 hours, 402 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S NOTED THAT LANDING AND TAXI PULSE LIGHT SYSTEM WAS INOPERATIVE ... LIGHTS WOULD NOT PULSE IN FLIGHT.  SYSTEM HAD BEEN UPDATED PER RAYTHEON MANDATORY SERVICE BULLETIN 33-3682.  UPON INSPECTION AND TROUBLE SHOOTING SYSTEM, THE CONNECTORS ATTACHED TO THE DIODES (CR1 THRU CR4) THAT WERE ADDED TO THE SYSTEM AS A RESULT OF THE BULLETIN, WERE LOOSE AND APPEAR TO HAVE OVERHEATED. IN DISCUSSIONS WITH RAYTHEON, IT WAS DETERMINED THAT POSITION OF THE DIODE INSULATORS ON PAGE 25 OR 39 OF THE SERVICE BULLETINS IS INCORRECT AND SHOWN OPPOSITE OF WHAT THEY SHOULD BE.  AS A RESULT, THE THINNER INSULATOR CRACKS AND ALLOWS THE TERMINAL TO SHORT TO GROUND AND OVERHEAT.   VISUALLY INSPECT DIODE PANEL AND VERIFY THAT THE
